Junxiong Jia
Title
Cited by
Cited by
Year
Cauchy problems for fractional differential equations with Riemann–Liouville fractional derivatives
K Li, J Peng, J Jia
Journal of Functional Analysis 263 (2), 476-510, 2012
1362012
Existence and uniqueness of mild solutions for abstract delay fractional differential equations
K Li, J Jia
Computers & Mathematics with Applications 62 (3), 1398-1404, 2011
342011
Maximum principles for a time–space fractional diffusion equation
J Jia, K Li
Applied Mathematics Letters 62, 23-28, 2016
192016
Well-posedness of abstract distributed-order fractional diffusion equations
J Jia, J Peng, K Li
Communications on Pure & Applied Analysis 13 (2), 605, 2014
192014
Bayesian approach to inverse problems for functions with a variable-index Besov prior
J Jia, J Peng, J Gao
Inverse Problems 32 (8), 085006, 2016
172016
Harnack's inequality for a space–time fractional diffusion equation and applications to an inverse source problem
J Jia, J Peng, J Yang
Journal of Differential Equations 262 (8), 4415-4450, 2017
132017
Well-posedness and time-decay for compressible viscoelastic fluids in critical Besov space
J Jia, J Peng, Z Mei
Journal of Mathematical Analysis and Applications 418 (2), 638-675, 2014
102014
Backward problem for a time-space fractional diffusion equation
J Jia, J Peng, J Gao, Y Li
Inverse Problems & Imaging 12 (3), 773, 2018
92018
Iterative thresholding algorithm based on non-convex method for modified lp-norm regularization minimization
A Cui, J Peng, H Li, M Wen, J Jia
Journal of Computational and Applied Mathematics 347, 173-180, 2019
82019
Bayesian approach to a nonlinear inverse problem for a time-space fractional diffusion equation
YX Zhang, J Jia, L Yan
Inverse Problems 34 (12), 125002, 2018
82018
Mini-batch optimized full waveform inversion with geological constrained gradient filtering
H Yang, J Jia, B Wu, J Gao
Journal of Applied Geophysics 152, 9-16, 2018
72018
A new characteristic property of Mittag-Leffler functions and fractional cosine functions
ZD Mei, JG Peng, JX Jia
Studia Mathematica 2 (220), 119-140, 2014
72014
Explosive solutions of parabolic stochastic partial differential equations with Lvy noise
K Li, J Peng, J Jia
arXiv preprint arXiv:1603.01676, 2016
62016
On the global well-posedness of a generalized 2D Boussinesq equations
J Jia, J Peng, K Li
Nonlinear Differential Equations and Applications NoDEA 22 (4), 911-945, 2015
62015
Infinite-dimensional Bayesian approach for inverse scattering problems of a fractional Helmholtz equation
J Jia, S Yue, J Peng, J Gao
Journal of Functional Analysis 275 (9), 2299-2332, 2018
52018
Global smooth solutions in R3 to short wave-long wave interactions in magnetohydrodynamics
H Frid, J Jia, R Pan
Journal of Differential Equations 262 (7), 4129-4173, 2017
52017
Optimal time decay rate for compressible viscoelastic equations in critical spaces
J Jia, J Peng
Applicable Analysis 96 (12), 2044-2064, 2017
42017
Explosive solutions of parabolic stochastic partial differential equations with LÚvy noise
K Li, J Peng, J Jia
Discrete & Continuous Dynamical Systems-A 37 (10), 5105, 2017
42017
Well-posedness for compressible MHD systems with highly oscillating initial data
J Jia, J Peng, J Gao
Journal of Mathematical Physics 57 (8), 081514, 2016
42016
Recursive linearization method for inverse medium scattering problems with complex mixture Gaussian error learning
J Jia, B Wu, J Peng, J Gao
Inverse Problems 35 (7), 075003, 2019
32019
The system can't perform the operation now. Try again later.
Articles 1–20